MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS ST8OI STRESS TEST SYSTEM; PHILIPS ST8OI STRESS TEST SYSTEM

PHILIPS MEDICAL SYSTEMS ST8OI STRESS TEST SYSTEM; PHILIPS ST8OI STRESS TEST SYSTEM
Model Number 860343
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was determined that both a regulatory compliance evaluation and a clinical assessment (rce/ca) is required due to the nature and frequency of this complaint.The issue has only been identified as software related.
 
Event or Problem Description
Customer reported that they setup a patient for a stress test and after entering in the patient information it changes to another patient.Then when they finish the test and go to print the study , it will show a different name as well.There was no patient involved.

Brand Name
ST8OI STRESS TEST SYSTEM
Common Device Name
PHILIPS ST8OI STRESS TEST SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key10890093
Report Number1218950-2020-07114
Device Sequence Number2884991
Product Code DQK
UDI-Device Identifier00884838030299
UDI-Public(01)00884838030299
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K121638
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number860343
Device Catalogue Number860343
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2020
Initial Report FDA Received Date11/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1